Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Locally flat strings


Author: Charles Greathouse
Journal: Bull. Amer. Math. Soc. 70 (1964), 415-418
DOI: https://doi.org/10.1090/S0002-9904-1964-11122-8
MathSciNet review: 0161318
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Stallings, On topologically unknotted spheres, Ann. of Math. (2) 77 (1963), 490-503. MR 149458
  • 2. M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 133812
  • 3. O. G. Harrold, Jr. and E. E. Moise, Almost locally polyhedral spheres, Ann. of Math. (2) 57 (1953), 575-578. MR 53504
  • 4. J. C. Cantrell, Almost locally flat embeddings of S in S, Bull. Amer. Math. Soc. 69 (1963), 716-718. MR 154288
  • 5. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 6. E. Artin and R. H. Fox, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979-990. MR 27512


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11122-8

American Mathematical Society